# SDR ASOA20131113126

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 32,285 hours, 24,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE FWD LT WING EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT BATTERY CHARGER WITH OPSL CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
